MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 9mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 9mm; Cochlear Baha Connect System
Model Number 92346
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced persistent skin complications (raised skin with localized itching) at the abutment site and the patient was treated with topical antibiotics (specific date and duration not reported).

Brand Name
BIA300 Implant 4mm w Abutment 9mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, västergötland 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, västergötland 435 3 3
SW   435 33
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50836314
Report Number6000034-2026-03285
Device Sequence Number10050683
Product Code LXB
UDI-Device Identifier09321502019767
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92346
Device Catalogue Number92346
Device Lot NumberCOH1563387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale